# SDR O2GA2016010784301

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N843UP
- Make and model: Beech B300
- Aircraft serial: FL995
- Aircraft time: 397 hours, 351 cycles
- Engine: Pwa PT6A60A
- Engine time: 397 hours, 351 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 19775919
- Condition: Defective
- Location: Lt Engine
- Part time: 31 hours, 27 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG CONDITION LEVER STUCK IN FUEL CUTOFF POSITION.  FLIGHT CONTROL UNIT WAS REPLACED, RIGGING ACCOMPLISHED & SUCCESSFUL GROUND OPERATIONAL CHECK PERFORMED.
